# SDR AALA202307213161

- Difficulty date: July 19, 2023
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: N906AN
- Make and model: Boeing 737823
- Aircraft serial: 29508
- Aircraft time: 63,207 hours, 25,879 cycles
- System (JASC): 2700 · Flight Control System
- Part: Trim Motor
- Part number: 6355C000102
- Part serial: 04932
- Condition: Failed
- Location: Zone 300 - Stabs
- Part time: 63,207 hours, 25,879 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO DFW DUE TO ELECTRIC TRIM FAILED IN CRUISE AND STAB OUT OF TRIM LIGHT ILLUMINATED. THE AIRCRAFT LANDED SAFELY AT DFW WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED STAB TRIM MOTOR M01659 PER AMM 27-41-71. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECKS.
